# SDR DALA2019111906760

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 40,297 hours, 38,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT CARGO DOOR JAMB PAN. MAINTENANCE REPLACED THE LOWER DOOR JAMB PAN SECTION REF B717 SRM 53-20-15-2R PROCEDURE 7. CORROSION LEVEL 1. (LP #1365811)
